| Model Number |
SIGCIR28MT |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robotic laparoscopic colostomy reversal, the surgeon closed the device during the anastomosis step and then realized the colon had twisted.The surgeon held up on the trigger to create space to straighten the colon, and the anvil tilted.The surgeon then partially opened the device to avoid fully tilting the anvil, applied pressure while closing the power circular device, and continued the normal firing process.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.